# SDR USAA2010020890317

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME ATTACH FITTING AT BS 1006, BL 0 S26L - S26R.  REPLACED FRAME ATTACH FITTING AT BS 1006, BL 0 S26L - S26R IAW B737 SRM 53-60-51.
